Jacobienne locale d'une courbe formelle relative
Rendiconti del Seminario Matematico della Università di Padova, Volume 130  (2013), p. 1-106
@article{RSMUP_2013__130__1_0,
     author = {Contou-Carr\`ere, Carlos},
     title = {Jacobienne locale d'une courbe formelle relative},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {130},
     year = {2013},
     pages = {1-106},
     mrnumber = {3148632},
     language = {fr},
     url = {http://www.numdam.org/item/RSMUP_2013__130__1_0}
}
Contou-Carrère, Carlos. Jacobienne locale d'une courbe formelle relative. Rendiconti del Seminario Matematico della Università di Padova, Volume 130 (2013) , pp. 1-106. http://www.numdam.org/item/RSMUP_2013__130__1_0/

[1] P. Cartier, Groupes formels associés aux anneaux de Witt généralisés, CRAS, t 265 (1967), série A-49. | MR 218361

[2] P. Cartier, Modules associés Á un groupe formel commutatif, CRAS, t 265 (1967), série A-129. | MR 218362

[3] C. Contou-Carrère, La jacobienne généralisée d'une courbe relative ; construction et propriété universelle de factorisation, CRAS, t 289 (1979). | MR 552212

[4] C. Contou-Carrère, Corps de classes local géométrique relatif, CRAS, t. 292 (1981). | MR 612541

[5] C. Contou-Carrère, Jacobiennes globales relatives, in: The Grothendieck Festschrift, Vol. II, Progr. Math. 87, Birkhauser, Boston 1990, P. Cartier, et al., eds., pp. 69-109. | MR 1106897

[6] M. Demazure - P. Gabriel, Groupes algébriques, North Holland, 1971.

[7] A. Grothendieck (M. Artin - P. Deligne - ... etc), Théorie des topos et cohomologie étale des schémas, SGA IV, vol.3 , Exp. XVIII, Springer-Verlag, L. N. n° 305.

[7 bis] A. Grothendieck - M. Demazure, Schémas en groupes, SGA III, Vol. 1, Springer-Verlag, L.N. n° 151.

[8] A. Grothendieck - J. Dieudonné, Elements de géométrie algébrique, Springer-Verlag 1971. | MR 3075000

[9] A. Grothendieck - J. Dieudonné, EGA III (première partie), Etude cohomologique des faisceaux cohérents, Publications Mathématiques de l㆒IHES, vol. n° 11.

[10] A. Grothendieck - J. Dieudonné, E.G.A. IV (deuxième partie), Etude locale des schémas et des morphismes de schémas, Publications Mathématiques de l㆒IHES, vol. n° 24.

[11] A. Grothendieck - J. Dieudonné, EGA IV (quatrième partie), Etude locale des schémas et des morphismes de schémas, Publications Mathématiques de l㆒IHES, vol. n° 32.

[12] J. Lipman, Rationnal singularities (Appendix), Volume dédié au professeur Oscar Zariski, Publications de l㆒IHES, vol. n° 36, pp. 273.

[13] D. Mumford, Lectures on curves on an algebraic surface, Princeton University Press 1966. | MR 209285

[14] J. P. Serre, Groupes algébriques et corps de classes, Hermann 1959. | MR 103191

[15] P. Samuel, Séminaire Bourbaki, Exp. n° 145 (1956-57).

[16] R. Hartshorne, Residues and Duality, Springer-Verlag, L. N. n° 20 (1966). | MR 222093

[17] Y. Kawada - I. Satake, Class formations II, Journal of the Faculty of Sciences, University of Tokyo, vol VII, Part 3 (1956). | MR 87631

[18] A. Weil, Variétés Abéliennes, Hermann 1948. | MR 29522

[A-R] G. Anderson - F. P. Romo, Simple proof of classical explicit reciprocity laws on curves using determinant groupoids over an artinian ring, Comm. in Alg., Vol. 32, n° 1 (2004). | MR 2036223

[Bei] A. Beilinson, ϵ -factors for the period determinants of curves, in: Motives and Algebraic Cycles, A Celebration in Honour of Spencer Bloch (AMS) (2009).

[Bei-Dr] A. Beilinson - V. G. Drinfeld, Chiral algebras, AMS 2004.

[B-B-E] A. Beilinson - S. J. Bloch - H. Esnault, ϵ -factors for Gauss-Manin determinants, Moscow mathematical journal (2002), number 3, pp. 432-477. | MR 1988970

[D] P. Deligne, Le symbole moderé, Publications Mathématiques de l'IHES, vol. 73, (1991). | MR 1114212

[E-L-O] A. Efimov - V. A. Lunts - D. Orlov, Deformation theory of objects in homothopy and derived categories III: Abelian categories, arXiv: math/0702840v3 [mathAG], 04/12/2008. | MR 2770436

[KR] K. Rulling, The generalised De Rham-Witt complex over a field is a complex of zero cycles, Journal of Algebraic Geometry, 16 (2007), n° 1, pp. 109-169. | MR 2257322

[K-V] M. Kapranov - E. Vasserot, Formal loops II: A local Riemann-Roch theorem for determinantal gerbs, AScENS, t. 40 (2007). | MR 2332353

[Luo] Zhenbin Luo, Contou-Carrère symbol via iterated integrals and its reciprocity law, arXiv:1003-1431 v1[math.DG].

[PA] P. Ambrus, On the kernel and the image of the rigid analytic regulator in positive characteristic, arXiv:0912.3115v1 [mathAG], 16/12/2009. | MR 2722779

[A-N-P] A. N. Parshin, Representations of higher adelic groups and arithmetic, Proceedings of the International Congress of Mathematicians, Volume I, pp. 362-392, Hindustan Book Agency, New Dehli, 2010, ArXiv:1012.0486 [math.NT] . | MR 2827898

[PR] P. Romo, A direct proof of the Steinberg property of the Contou-Carrère symbol, Journal of Algebra 319 (2008), pp. 3164-3174. | MR 2408312

[O-Z] D. Osipov - X. Zhu, A categorical proof of the Parshin reciprocity laws on algebraic surfaces, Algebra and Number Theory, vol. 5 (2011), n° 3, 289-337 (ArXiv: 1012.4848 [math.AG]). | MR 2833793